# SDR 0104686623

- Difficulty date: November 16, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 86,172 hours, 14,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found crack in fuselage skin at upper forward corner of aft cargo door cutout. Repaired per EA 66-186125.
